# SDR DALA13065910609

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 93,615 hours, 43,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CLOSED AND COULD NOT ARM.  REMOVED AND REINSTALLED SLIDE LUBED DOOR.
